↑ Return to Team members

Henning Sulzbach

 

This webpage is no longer updated and has moved here.

I am a Post-Doc researcher in probability theory mainly interested in its applications in Computer Science.
At Paris-Rocquencourt, I am holder of scholarship from the Foundation Sciences mathématiques
de Paris (FSMP) working mostly in collaboration with Nicolas Broutin. My further scientific career:

  • 2013: Post-Doc at the Goethe University of Frankfurt with Ralph Neininger (three months).
  • 2012: Post-Doc at the the McGill University of Montreal with Luc Devroye (three months).
  • 2007-2012: Post-graduate student at the Goethe University Frankfurt under the supervision of
    Ralph Neininger. Phd obtained in May 2012 (thesis available for download below).
  • 2002-2007: Studies in mathematics and theoretical physics at the Goethe University of Frankfurt.
    Diploma obtained in February 2007 under the supervision of Ralph Neininger.

Research Interests

Functional limit laws, Analysis of algorithms, Random discrete structures.

Publications and preprints

  • H. Sulzbach, “A functional limit law for the profile of plane-oriented recursive trees”,
    (English summary) Fifth Colloquium on Mathematics and Computer Science, 339-350,
    Discrete Math. Theor. Comput. Sci. Proc., AI, Assoc. Discrete Math. Theor. Comput. Sci., Nancy, 2008.
    [Download PDF] [Download abstract]
  • H. Sulzbach, “On a Functional Contraction Method”, dissertation, 2012.
    [Download PDF]
  • N. Broutin, R. Neininger and H. Sulzbach, “Partial match queries in random quadtrees”,
    Proceedings of the ACM-SIAM Symposium on Discrete Algorithms (SODA), 1056-1065, 2012.
    [Article] [Download PDF] [Download abstract]
  • N. Broutin, R. Neininger and H. Sulzbach, “A limit process for partial match queries
    in random quadtrees and 2-d trees”,  Annals of Applied Probability 23(6), 2560–2603, 2013.
    [Article] [Download PDF] [Download abstract]
  • H. Sulzbach, R. Neininger and M. Drmota, “A Gaussian limit process for optimal FIND algorithms”,
    Electronic Journal of Probability 19, 28 pp, 2014. [Article] [Download PDF] [Download abstract]
  • N. Broutin and H. Sulzbach, “The dual tree of a recursive triangulation of the disk”,
    to appear in Annals of Probability, 2014. [Article] [Download PDF] [Download abstract]
  • R. Neininger and H. Sulzbach, “On a functional contraction method”,
    to appear in Annals of Probability, 2014. [Article] [Download PDF] [Download abstract]
  • K. Leckey, R. Neininger and H. Sulzbach, “Analysis of radix selection on Markov sources”,
    preprint, 2014. [Download PDF] [Download abstract]

Selected talks

  • “A new proof for Donsker’s invariance principle.”
    9th German open conference on probability and statistics, Leipzig (Germany), 2010. [Slides]
  • “Probabilistic analysis of a search tree problem.”
    12th Latin American Congress of Probability and Mathematical Statistics, Viña del Mar (Chile), 2012. [Slides]
  • “On the dual tree of a recursive triangulation of the disk.”
    11th German Probability and Statistics Days, Ulm (Germany), 2014. [Slides]

Contact Information

INRIA Paris – Rocquencourt

Equipe-projet RAP

Bat. 9, Bureau 5

Domaine de Voluceau, Rocquencourt, B.P. 105
78153 le Chesnay Cedex
FRANCE
Phone: +33 1 39 63 55 38
Fax: +33 1 39 63 55 96